Advanced Search
MyIDEAS: Login to save this article or follow this journal

Euclidean preferences, option sets and strategyproofness

Contents:

Author Info

  • Georges Bordes
  • Gilbert Laffond

    ()

  • Michel Le Breton

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s13209-011-0075-2
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Spanish Economic Association in its journal SERIEs.

    Volume (Year): 2 (2011)
    Issue (Month): 4 (December)
    Pages: 469-483

    as in new window
    Handle: RePEc:spr:series:v:2:y:2011:i:4:p:469-483

    Contact details of provider:
    Postal: Universidad del País Vasco; DFAE II; Avenida Lehendakari Aguirre, 83; 48015 Bilbao; Spain
    Phone: +34 94 6013783
    Fax: + 34 94 6013774
    Email:
    Web page: http://www.springer.com/economics/journal/13209
    More information through EDIRC

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Social choice; Strategyproofness; Voting; D71; D72; D78;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Peters, Hans & van der Stel, Hans & Storcken, Ton, 1992. "Pareto Optimality, Anonymity, and Strategy-Proofness in Location Problems," International Journal of Game Theory, Springer, vol. 21(3), pages 221-35.
    2. Kim, K.H. & Roush, F.W., 1984. "Nonmanipulability in two dimensions," Mathematical Social Sciences, Elsevier, vol. 8(1), pages 29-43, August.
    3. Zhou, Lin, 1991. "Impossibility of Strategy-Proof Mechanisms in Economies with Pure Public Goods," Review of Economic Studies, Wiley Blackwell, vol. 58(1), pages 107-19, January.
    4. Barbera Salvador & Gul Faruk & Stacchetti Ennio, 1993. "Generalized Median Voter Schemes and Committees," Journal of Economic Theory, Elsevier, vol. 61(2), pages 262-289, December.
    5. Berga, D & Serizawa, S, 1996. "Maximal Domain for Strategy-Proof Rules with one Public Good," UFAE and IAE Working Papers 353.96, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
    6. Barbera, S. & Masso, J. & Neme, A., 1992. "Voting Under Constraints," UFAE and IAE Working Papers 200.92, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
    7. Border, Kim C & Jordan, J S, 1983. "Straightforward Elections, Unanimity and Phantom Voters," Review of Economic Studies, Wiley Blackwell, vol. 50(1), pages 153-70, January.
    8. Barbera, S. & Peleg, B., 1988. "Strategy-Proof Voting Schemes With Continuous Preferences," UFAE and IAE Working Papers 91.88, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
    9. Barbera, S & Masso, J & Serizawa, S, 1996. "Strategy-Proof Voting on Compact Ranges," UFAE and IAE Working Papers 358.96, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
    10. Schummer, James & Vohra, Rakesh V., 2002. "Strategy-proof Location on a Network," Journal of Economic Theory, Elsevier, vol. 104(2), pages 405-428, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:series:v:2:y:2011:i:4:p:469-483. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.